# SDR ASAA2019042342995

- Difficulty date: April 14, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H BAFFLE BETWEEN STA 500I AND 500J IS CRACKED AT NUTPLATE HOLE. GROUNDED - YES. REMOVED AND REPLACED WITH NEW BAFFLE IN FWD CARGO PIT AT LH BETWEEN STA 500I AND 500J IAW B737 900 ER SRM 51 40 02 0G 0.
